# SDR F3LA200300158

- Difficulty date: December 4, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N314FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25256
- Aircraft time: 34,499 hours, 18,045 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION REPORTED CORROSION ON FLOORBEAM UPPER CHORD AT STA 312, BL 0.  REMOVED DAMAGED UPPER T-CHORD AT STA 312, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-10-51 AND 51-40-02.
